Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 76, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 76, Number 2 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 76, Number 2 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF Free Access     Request Permissions
A survey of integral representation theory
Irving Reiner.
Bull. Amer. Math. Soc. 76 (1970), 159-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254092
Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems
Phillip A. Griffiths.
Bull. Amer. Math. Soc. 76 (1970), 228-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258824
The November meeting in Baton Rouge
O. G. Harrold.
Bull. Amer. Math. Soc. 76 (1970), 324
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Claremont
R. S. Pierce.
Bull. Amer. Math. Soc. 76 (1970), 325
More Information
Full-text PDF Free Access     Request Permissions
Similarity of canonical models
T. L. Kriete III.
Bull. Amer. Math. Soc. 76 (1970), 326-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254650
A conjecture concerning transitive subalgebras of Lie algebras
Charles Freifeld.
Bull. Amer. Math. Soc. 76 (1970), 331-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252574
On the extension of Lipschitz, Lipschitz-Hölder continuous, and monotone functions
George J. Minty.
Bull. Amer. Math. Soc. 76 (1970), 334-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254575
On the span of a Riemann surface
Burton Rodin.
Bull. Amer. Math. Soc. 76 (1970), 340-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252634
Baer subplanes and blocking sets
A. Bruen.
Bull. Amer. Math. Soc. 76 (1970), 342-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251629
A new discrete analog of the Legendre polynomials
M. Wayne Wilson.
Bull. Amer. Math. Soc. 76 (1970), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251275
On random sequences of integers
C. J. Everett and P. R. Stein.
Bull. Amer. Math. Soc. 76 (1970), 349-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251002
Diffeomorphisms for Hilbert manifolds and handle decomposition
Dan Burghelea.
Bull. Amer. Math. Soc. 76 (1970), 352-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258065
Subgroups of amalgamated free products
Edward T. Ordman.
Bull. Amer. Math. Soc. 76 (1970), 358-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255691
Bounding immersions of codimension 1 in the euclidean space
André Gramain.
Bull. Amer. Math. Soc. 76 (1970), 361-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259931
Continuous selection of representing measures
H. S. Bear.
Bull. Amer. Math. Soc. 76 (1970), 366-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257746
Two remarks on A. Gleason’s factorization theorem
Giovanni Vidossich.
Bull. Amer. Math. Soc. 76 (1970), 370-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256365
Extreme points of the set of univalent functions
Louis Brickman.
Bull. Amer. Math. Soc. 76 (1970), 372-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255788
Existence of general bargaining sets for cooperative games without side payments
Louis J. Billera.
Bull. Amer. Math. Soc. 76 (1970), 375-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258470
A classification of modules over complete discrete valuation rings
Chang Mo Bang.
Bull. Amer. Math. Soc. 76 (1970), 380-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252507
Nonexpansive retracts of Banach spaces
Ronald E. Bruck Jr..
Bull. Amer. Math. Soc. 76 (1970), 384-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256135
The corona conjecture for a class of infinitely connected domains
M. Behrens.
Bull. Amer. Math. Soc. 76 (1970), 387-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256166
On the classification of Lie algebras of prime characteristic
John B. Jacobs.
Bull. Amer. Math. Soc. 76 (1970), 392-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252459
Semigroup product formulas and addition of unbounded operators
Paul R. Chernoff.
Bull. Amer. Math. Soc. 76 (1970), 395-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257808
Four classes of separable metric infinite-dimensional manifolds
T. A. Chapman.
Bull. Amer. Math. Soc. 76 (1970), 399-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253375
Certain topological groups are type I
Robert R. Kallman.
Bull. Amer. Math. Soc. 76 (1970), 404-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255725
Rigorous quantum field theory models
J. Glimm and A. Jaffe.
Bull. Amer. Math. Soc. 76 (1970), 407-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253675
Inverse limits and multicoherence
Sam B. Nadler Jr..
Bull. Amer. Math. Soc. 76 (1970), 411-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253299
Measures which are convolution exponentials
Joseph L. Taylor.
Bull. Amer. Math. Soc. 76 (1970), 415-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261371
Commutative rings with identity have ring topologies
M. Hochster and J. O. Kiltinen.
Bull. Amer. Math. Soc. 76 (1970), 419-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252453
Perturbing almost periodic differential equations
Shui-Nee Chow.
Bull. Amer. Math. Soc. 76 (1970), 421-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251316
Addendum to: On existence and rigidity of isometric immersions
R. H. Szczarba.
Bull. Amer. Math. Soc. 76 (1970), 425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250232
Erratum, Volume 75
Bull. Amer. Math. Soc. 76 (1970), 426
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The variational theory of geodesics, by M. M. Postnikov.
Reviewer: Richard Sacksteder
Bull. Amer. Math. Soc. 76 (1970), 297-300
Review information
Full-text PDF Free Access
Singularities of smooth maps, by James Eells Jr..
Reviewer: Harold I. Levine
Bull. Amer. Math. Soc. 76 (1970), 300-301
Review information
Full-text PDF Free Access
Foundations of constructive analysis, by Errett Bishop.
Reviewer: Gabriel Stolzenberg
Bull. Amer. Math. Soc. 76 (1970), 301-323
Review information
Full-text PDF Free Access